I am on the 3rd week of a six week change over of medication. I am switching from Effexor to Clomipramine, I was on 225mg of Effexor and moving slowly onto 100mg Clomipramine. Every thing was going ok until 3 days ago when i dropped down to 75mg Effexor and 30mg Clomipramine, I have been feeling awful and have been getting a lot of withdrawal/side effects such as brain zaps, headaches, feeling sick, excessive yawning, fatigue, dry mouth, trouble with vision, constipation and generally feeling a bit spaced out. I phoned my psychiatrist yesterday and he wants me to go and see him next week to discuss and changed the plan slightly so I am to drop down to 37.5mg Effexor tomorrow but stay on 30mg clomipramine. An other problem is that my job requires me to be fully alert
so want to get settled quickly as possible, My psychiatrist is good and i trust him so glad he is going to see me next week he is really working with me to try and get me settled on an antidepressant which helps me so I can use them as a platform to help me build on my CBT. I am not looking forward to dropping to 37.5mg Effexor as I have heard this is were some withdrawal effects may kick in. I hope every on is doing well, I have not been on here much as had a hectic few weeks.